# SDR FDEA202304180663

- Difficulty date: April 18, 2023
- Submitted: April 18, 2023
- Operation: Air carrier
- Aircraft: N887FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41066
- Aircraft time: 40,172 hours, 6,608 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 152W845217
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO FLOOR PANEL 241MF(P/N:152W8452-17) AT STA1292/LBL110-111 FOUND CRACK.  MAIN DECK CARGO FLOOR PANEL 241MF(P/N:152W8452-17) AT STA1292/LBL110-111 CRACK(OFF   WING), CRACK SIZE L =1.0" IN LOWER SURFACE WITHIN LIMIT, EVALUATED AS PER SRM 53-00-  50-1A, REV 43.1. REPAIRED AS PER B777 SRM 53-00-50-2R REPAIR 1, REV 43.1. REPAIR CLASSIFIED   AS MAJOR PER GMM 6-2-100.
